# SDR RRXA000860

- Difficulty date: February 3, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED SCREW HOLES INBD. L/E LWR SURFACE AT STA XFS 57 TO XFS 76, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  ELONGATED SCREW HOLES EXCEPTABLE, RETURNED TO SERVICE IAW E.O. 399-236 WITH APPROVED 8110-3 DATED 1-12-00.
